# SDR HALA2010061700260

- Difficulty date: June 17, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 92,733 hours, 17,689 cycles
- Engine: Pwa PW4062
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT RECIRC FAN INOP.  T/S RT RECIRC FAN IAW FIM 21-25-00/101, FIG 103.  OPS CK GOOD. OK FOR SERVICE.
